Toggle Main Menu Toggle Search

ePrints

Modelling tsunamis

Lookup NU author(s): Dr Adrian Constantin, Professor Robin Johnson

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Constantin A, Johnson RS

Publication type: Article

Publication status: Published

Journal: Journal of Physics A: Mathematical and General

Year: 2006

Volume: 39

Issue: 14

Pages: L215-217

ISSN (print): 1751-8113

ISSN (electronic): 1751-8121

Publisher: Institute of Physics Publishing Ltd.

URL: http://dx.doi.org/10.1088/0305-4470/39/14/L01

DOI: 10.1088/0305-4470/39/14/L01


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share